# SDR 03FDEA01898

- Difficulty date: November 10, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO FRAME IS DENTED AT STA 600, STR 24L.  REMOVED AND REPLACED DAMAGED FRAME SECTION BS 600, STR 21L TO STR 25L PER SRM 51-30-2.
